# SDR TRBA20120810001

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 20932
- Aircraft time: 34,615 hours, 31,710 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT AT GALLEY FLOOR MISSING END CAP.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED MISSING END CAP ON FLOOR EMERGENCY LIGHT IAW CMM 33-52-10.  AIRCRAFT RETURN TO SERVICE.
